I previously took Lexapro for depression and it worked wonders for me. After a couple of years I eventually weaned off of it. Well, I found myself slipping back into the depressed state mid year 2010 and, since I have non-diabetic neuropathy in my feet, my doctor thought we could kill 2 birds with one stone so she prescribed CYMBALTA. I started at 30 (which didn't do much for me) so my dosage was increased to 60. I'm no longer depressed but it hasn't helped with the neuropathy very much at all. However, my main problem is that I started getting major diarrhea at the end of November and it still hasn't let up. This is really effecting my life on a daily basis. (I had a colonoscopy last summer so I know my bowel is ok.) I called my doctor today and she said diarrhea was not a side effect - constipation was. I told her I read a list of side effects on the Net and 10% of the patients do experience diarrhea. Anyway, she wants me to start taking 30 mg again for two weeks to see if that makes a difference. Has anyone else had this side effect?
at the start then things got better, the Lexapro helped me I haven't taken the Cymbalta I have had friends that do some with no problems and others (one I can think of did a lot of sleeping) I wish you the very best if things do not improve then let the doctor know I too have heard that these meds can cause this problem but after so long one would hope that they go away
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Nov 2010 • 3 answers
I quit Lexapro coldturkey with no effects except for slight dizziness. How do I get that to go away?
Posted 3 Mar 2011 • 1 answer
Posted 2 Mar 2012 • 3 answers
Posted 30 Jun 2013 • 5 answers
Side Effect - A bit over 3 weeks since starting lexapro 10 mg , my depression and anxiety has gotten
Posted 13 Mar 2015 • 2 answers